# SDR SWAA2025020390874

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 43,338 hours, 26,593 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD ENTRY DOOR SWITCH TARGET BRACKET CRACKED AFT SIDE L1 DOOR <[01] R/R PASSENGER CABIN FWD ENTRY DOOR SWITCH TARGET BRACKET AFT SIDE REF SRM 51-40-02; OPS CHECK OF DOOR SWITCH TARGET GOOD REF AMM 52-71-11.
